# SDR SWAA2023013081175

- Difficulty date: December 13, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA SHEAR PLATE BTW BS 500 TO BS 500A AT LEVEL STR 26R AND WL 154.5 AT FWD CARGO COMPARTMENT 2022-691698<[01] REPLACED SHEAR PLATE AND FASTENERS LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26R AND WL 154.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 11 REV - SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1 REPLACED SHEAR PLATE (SHIELD) AND FASTENERS LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26R AND WL 154.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 11 REV -  SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED SHEAR PLATE (SHIELD) AND FASTENERS LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26R AND WL 154.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 11 REV -  SEE INDIVIDUAL SIGN-OFF BELOW RII
